# SDR 2004FA0000849

- Difficulty date: October 18, 2004
- Submitted: October 26, 2004
- Operation: General aviation
- Aircraft: N54GL
- Make and model: Bell 206B
- Aircraft serial: 4068
- Aircraft time: 1,775 hours
- Engine: Allsn 250C20J
- Engine time: 1,775 hours
- System (JASC): 7250 · Turbine Section
- Part: Turbine Wheel
- Part number: 689967
- Part serial: X30643
- Condition: Failed
- Location: Engine
- Part time: 490 hours, 600 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: T, J
- Precautionary procedure: E

## Discrepancy

DURING GROUND RUN, AFTER SCHEDULED TURBINE REPLACEMENT, LEAK CHECKS HAD BEEN COMPLETED AT IDLE POWER.  WHILE ADDING POWER, AT ABOUT 85 PERCENT N2 THE NR 3 TURBINE WHEEL EXPERIENCED AN UNCONTAINED FAILUE DESTROYING THE ENGINE AS WELL AS DAMAGING THE COWLING, ROTOR BLADES, AND ENGINE PAN AND STRUCTURE. THE CAUSE IS UNDER INVESTIGATION BY MFG.
